1 doctor weighed in:

My wife is suffering from kidney and urine infection. Is it normal for her to have a bitter taste when drinking water?

1 doctor weighed in
Dr. Michael Perez
Internal Medicine

In brief: May not be related

If she is taking medications, i would check them for any possible side effects that could explain this.
But i would question whether there are any stomach symptoms. Very likely a separate problem such as gastritis, bile reflux is causing some of this sensation. It is not an easy problem to solve.

In brief: May not be related

If she is taking medications, i would check them for any possible side effects that could explain this.
But i would question whether there are any stomach symptoms. Very likely a separate problem such as gastritis, bile reflux is causing some of this sensation. It is not an easy problem to solve.
Dr. Michael Perez
Dr. Michael Perez
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors